# SDR DALA1168870941

- Difficulty date: November 30, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 59,451 hours, 44,864 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR TRACK CORRODED BETWEEN STA 168-200 AND RBL 7.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, REMOVED FLOOR TRACK FABRICATED REPLACEMENT AND INSTALLED STA 168-200 RBL 7 IAW DC9/MD80 SRM 51-30-1 DURING PAX MOD AT ST AEROSPACE SAN ANTONIO.
